1 doctor weighed in:

I was on depo-provera and noticed significant hair loss. I skipped getting the shot late nov. And it got worse. Will my hair grow back in time?

1 doctor weighed in
Dr. Wendy Askew
Obstetrics & Gynecology

In brief: Should be seen

You should have testing for thyroid, iron-deficiency, or other causes of hair loss, but it is a side effect of Depo-Provera provera (medroxyprogesterone).
It is a difficult problem to 'fix', takes a lot of time, and not a lot of helpful, effective interventions/treatments available. A dermatologist can help.

In brief: Should be seen

You should have testing for thyroid, iron-deficiency, or other causes of hair loss, but it is a side effect of Depo-Provera provera (medroxyprogesterone).
It is a difficult problem to 'fix', takes a lot of time, and not a lot of helpful, effective interventions/treatments available. A dermatologist can help.
Dr. Wendy Askew
Dr. Wendy Askew
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors